# SDR SWIA2018120645331

- Difficulty date: December 6, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 40,810 hours, 34,419 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Not Reported
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, RECEIVED THE FOLLOWING WARNINGS; GEAR DISAGREE AND NOSE GEAR DOOR. GEAR DID EXTEND WITH 3 GREEN INDICATION. RETURNED TO FIELD, MADE A NORMAL LANDING. (FLT 5452) REMOVED AND REPLACED THE NOSE STRUT EXTENDED AND CENTERED SENSOR BRACKET. ADJUSTED THE SENSOR IAW AMM. PERFORMED GEAR SWINGS IAW AMM. OPS CK GOOD.
